# SDR USAASA02031

- Difficulty date: March 27, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454H
- Condition: Overheated
- Location: Avionics Bay
- Part time: 2,038 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DCA - FLT 6529 - EN ROUTE BOS-DCA - A VIBRATING NOISE WAS HEARD FROM UNDER THE COCKPIT.  AN ELECTRICAL ODOR WAS THEN NOTICED, FOLLOWED BY A VENT "BLOWER FAULT".  THE VENTILATION BLOWER WAS PUT INTO OVER-RIDE, AND THE ELECTRICAL ODOR WENT AWAY.  FLIGHT LANDED IN DCA WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AVIONICS FAN.  OPERATIONALLY CHECKS OK.  (M)
